Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Actual term for acute encephalitis, best suited health supplement?

what is acute encephalitis wherein the body looses sensation ( numbness ) in 3 quarters of the body?? what is the actual term used to describe that? which health supplement is best suited to help that?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Acute means sudden onset within a time span of say 7 days or less. Encephalitis mean infection of brain. Sudden onset brain infection. A big list of the causes are there. Body can loose only sensation in very few conditions like spinal cord problems Anterior cord syndrome, central cord syndrome or brain problems like bleeding or ischemia. Numbness alone in 3 quarters is unheard but if its associated with muscle weakness too, then it is called as Paresis(quadriparesis or hemi paresis or para paresis). Health supplement which would contain B-12 and Omega fatty acids might help. Hope you are satisfied with the answer. Feel free to ask any more quarries.
Thanking you
Dr Samir
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor